zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Global exponential stability of a class of retarded impulsive differential equations with applications. (English) Zbl 1197.34146
Summary: This paper studies the dynamics of a class of retarded impulsive differential equations (IDE), which generalizes the delayed cellular neural networks (DCNN), delayed bidirectional associative memory (BAM) neural networks and some population growth models. Some sufficient criteria are obtained for the existence and global exponential stability of a unique equilibrium. When the impulsive jumps are absent, our results reduce to its corresponding results for the non-impulsive systems. The approaches are based on Banach’s fixed point theorem, matrix theory and its spectral theory. Due to this method, our results generalize and improve many previous known results. Some examples are also included to illustrate the feasibility and effectiveness of the results obtained. Editorial remark: There are doubts about a proper peer-reviewing procedure of this journal. The editor-in-chief has retired, but, according to a statement of the publisher, articles accepted under his guidance are published without additional control.

34K20Stability theory of functional-differential equations
34K45Functional-differential equations with impulses
92B20General theory of neural networks (mathematical biology)
Full Text: DOI
[1] Bainov, D. D.; Simeonov, P. S.: Stability theory of differential equations with impulse effects: theory and applications, (1989) · Zbl 0676.34035
[2] Berman, A.; Plemmons, R. J.: Nonnegative matrices in the mathematical science, (1929) · Zbl 0484.15016
[3] Cao, J. D.: Stability of a class of neural networks models with delay, Appl math mech 8, 851-855 (1999) · Zbl 0936.34063 · doi:10.1007/BF02452490
[4] Cao, J. D.: Periodic oscillatory solution of bidirectional associative memory networks with delays, Phys rev E 61, 1825-1828 (2000)
[5] Cao, J. D.: Exponential stability of delayed bi-directional associative memory neural networks, Appl math comput 135, 105-112 (2003) · Zbl 1030.34073 · doi:10.1016/S0096-3003(01)00315-0
[6] Cao, J. D.: Global asymptotic stability of delayed bi-directional associative memory neural networks, Appl math comput 142, 333-339 (2003) · Zbl 1031.34074 · doi:10.1016/S0096-3003(02)00308-9
[7] Cao, J. D.; Liang, J.; Lam, J.: Exponential stability of high-order bidirectional associative memory neural networks with time delays, Physics D 199, No. 3 -- 4, 425-436 (2004) · Zbl 1071.93048 · doi:10.1016/j.physd.2004.09.012
[8] Cao, J. D.; Song, Q.: Stability in Cohen -- Grossberg type BAM neural networks with time-varying delays, Nonlinearity 19, 1601-1617 (2006) · Zbl 1118.37038
[9] Cao, J. D.; Zhou, D.: Stability analysis of delayed cellular neural networks, Neural networks 11, 1601-1605 (1998)
[10] Chen, T.; Amari, S.: Stability of asymmetric Hopfield networks, IEEE trans neural networks 12, 159-163 (2001)
[11] Chua, L. Q.; Yang, L.: Cellular nerual networks: theory, IEEE trans circuits syst 35, 1257-1272 (1988) · Zbl 0663.94022 · doi:10.1109/31.7600
[12] Fang, Y. G.; Kincaid, T. G.: Stability analysis of dynamical neural networks, IEEE trans neural networks 7, 996-10006 (1996)
[13] Forti, M.: On global asymptotic stability of a class of nonlinear systems arising in neural neural theory, J diff eqns 113, 246-264 (1994) · Zbl 0828.34039 · doi:10.1006/jdeq.1994.1123
[14] Forti, M.; Manetti, S.; Marini, M.: A condition for global convergence of a class of symmetric neural networks, IEEE trans circ syst 39, 480-483 (1992) · Zbl 0775.92005 · doi:10.1109/81.153645
[15] Forti, M.; Testi, A.: New conditions for global stability of neural networks with application to linear and quadratic programming problems, IEEE trans circuits syst 42, 354-366 (1995) · Zbl 0849.68105 · doi:10.1109/81.401145
[16] Gopalsamy, K.: Stability and oscillation in delay differential equations of population dynamics, Mathematics and its applications 74 (1993) · Zbl 0752.34039
[17] Gopalsamy, K.: Stability of artificial neural networks with impulses, Appl math comput 154, 783-813 (2004) · Zbl 1058.34008 · doi:10.1016/S0096-3003(03)00750-1
[18] Gopaisamy, K.; He, X. Z.: Stability in asymmetric Hopfield nets with trammission delays, Physics D 76, 344-358 (1994) · Zbl 0815.92001 · doi:10.1016/0167-2789(94)90043-4
[19] Gopalsamy, K.; He, X. Z.: Delay-independent stability in bi-directional associative memory networks, IEEE trans neural networks 5, 998-1002 (1994)
[20] Guan, Z.; Chen, G.; Qin, Y.: On equilibria stability and instability of Hopfield neural networks, IEEE trans neural networks 2, 534-540 (2000)
[21] Guan, Z.; James, L.; Chen, G.: On impulsive auto-associative neural networks, Neural networks 13, 63-69 (2000)
[22] Hopfield, J. J.: Neural networks and physical system with emergent collective computational abilities, Proc am math soc 49, 2554-2558 (1982)
[23] Huang, C.; Huang, L.; Yuan, Z.: Global stability analysis of a class of delayed cellular neural networks, Math comput simul 70, No. 3, 133-148 (2005) · Zbl 1094.34052 · doi:10.1016/j.matcom.2005.06.001
[24] Jin, C.: Stability analysis of discrete-time Hopfield BAM neural networks, Acta auto sin 25, No. 5, 606-612 (1999)
[25] Juang, J.: Stability analysis of Hopfield type neural networks, IEEE trans neural networks 10, 1366-1374 (1999)
[26] Kelly, D.: Stability in contractive nonlinear neural networks, IEEE trans biomed eng 37, 231-242 (1990)
[27] Kohonen, T.: Self-organization and associative memory, (1988) · Zbl 0659.68100
[28] Kosto, B.: Adaptive bi-directional associative memories, Appl opt 26, 4947-4960 (1987)
[29] Kosto, B.: Bi-directional associative memories, IEEE trans syst man cybernet 18, 49-60 (1988)
[30] Lakshmikantham, V.; Bainov, D. D.; Simeonov, P. S.: Theory of impulsive differential equations, (1989) · Zbl 0718.34011
[31] Lasalle, J. P.: The stability of dynamical system, (1976) · Zbl 0364.93002
[32] Li, Y.: Global exponential stability of BAM neural networks with delays and impulses, Chaos, solitons & fractals 24, 279-285 (2005) · Zbl 1099.68085
[33] Liao, X.; Yu, J.: Qualitative analysis of bidrectional associative memory with time delays, Int J circuit theory appl 26, 219-229 (1998) · Zbl 0915.94012 · doi:10.1002/(SICI)1097-007X(199805/06)26:3<219::AID-CTA991>3.0.CO;2-I
[34] Liu, Z. J.: Positive periodic solutions for delay multispecies logrithmic population model, J eng math 4, 11-16 (2002) · Zbl 1041.34059
[35] Lu, H. T.: On stability of nonlinear continuous-time neural networks with delays, Neural networks 13, 1135-1143 (2000)
[36] Lu, H. T.: Global exponential stability analysis of Cohen -- Grossberg neural networks, IEEE trans circuits syst II 52, 476-479 (2005)
[37] Lu, H. T.; Shen, R. M.; Chung, F. L.: Global exponential convergence of Cohen -- Grossberg neural networks with time delays, IEEE trans neural networks 16, 1694-1696 (2005)
[38] Mohamad, S.; Gopalsamy, K.: Exponential stability of continuous-time and discrete-time cellular neural networks with delays, Appl math comput 135, 17-38 (2003) · Zbl 1030.34072 · doi:10.1016/S0096-3003(01)00299-5
[39] Morita, M.: Associative memory with nonmonotone dynamics, Neural networks 6, 115-126 (1993)
[40] Panditi, S. G.; Deo, S. G.: Differential systems involving impulses, (1982)
[41] Richards, F. J.: A flexible growth fuction for empirical use, J exp bot 10, 290 (1959)
[42] Samoilenko, A. M.; Perestyuk, N. A.: Impulsive differential equations, (1995) · Zbl 0837.34003
[43] Den Driessche, P. Van; Zou, X. F.: Global atractivity in delayed hofield neural networks models, SIAM J appl math 58, 1878-1890 (1998) · Zbl 0917.34036
[44] Wang, Y. X.; Xiong, W.; Zhou, Q.; Xiao, B.; Yu, Y.: Global exponential stability of cellular neural networks with continuously distributed delays and impulses, SIAM J appl math 350, 89-95 (2006) · Zbl 1195.34064 · doi:10.1016/j.physleta.2005.10.084
[45] Wang, Z.; Shu, H.; Liu, Y.; Ho, D. W. C.; Liu, X.: Robust stability analysis of generalized neural networks with discrete and distributed time delays, Chaos, solitons & fractals 30, No. 4, 886-896 (2006) · Zbl 1142.93401 · doi:10.1016/j.chaos.2005.08.166
[46] Wang, Z.; Liu, Y.; Yu, L.; Liu, X.: Exponential stability of delayed recurrent neural networks with Markovian jumping parameters, Phys lett A 356, No. 4 -- 5, 346-352 (2006) · Zbl 1160.37439 · doi:10.1016/j.physleta.2006.03.078
[47] Wang, Z.; Liu, Y.; Fraser, K.; Liu, X.: Stochastic stability of uncertain Hopfield neural networks with discrete and distributed delays, Phys lett A 354, No. 4, 288-297 (2006) · Zbl 1181.93068 · doi:10.1016/j.physleta.2006.01.061
[48] Wang, Z.; Liu, Y.; Li, M.; Liu, X.: Stability analysis for stochastic Cohen -- Grossberg neural networks with mixed time delays, IEEE trans neural networks 17, No. 3, 814-820 (2006)
[49] Wang, Z.; Liu, Y.; Liu, X.: On global asymptotic stability of neural networks with discrete and distributed delays, Phys lett A 345, No. 4-6, 299-308 (2006) · Zbl 05314210
[50] Xia, Y. H.; Cao, J. D.; Huang, Z.: Existence and exponential stability of almost periodic solution for shunting inhibitory cellular neural networks with impulses, Chaos, solitons & fractrals 34, No. 5, 1599-1607 (2007) · Zbl 1152.34343
[51] Xia YH, Cao JD, Cheng SS. Global exponential stability of delayed cellular neural networks with impulses. Neurocomputing. doi:10.1016/j.neucom.2006.08.005.
[52] Xia, Y. H.; Huang, Z.; Han, M.: Existence and globally exponential stability of equilibrium for BAM neural networks with impulses, Chaos, solitons & fractrals 37, No. 2, 588-597 (2008) · Zbl 1144.34347 · doi:10.1016/j.chaos.2006.08.045
[53] Xia, Y. H.; Lin, M.; Cao, J. D.: The existence of almost periodic solutions of certain perturbation systems, J math anal appl 310, No. 1, 81-96 (2005) · Zbl 1089.34039 · doi:10.1016/j.jmaa.2005.01.046
[54] Xia, Y. H.; Cao, J. D.: Almost periodicity in an ecological model with M-predators and N-preys by pure-delay type system, Nonlinear dyn 39, No. 3, 275-304 (2005) · Zbl 1093.92061 · doi:10.1007/s11071-005-4006-2
[55] Xia, Y. H.; Cao, J. D.: Almost periodic solutions for an ecological model with infinite delays, Proc Edinburgh math soc A 49, 1-21 (2006)